Open Access
Translator Disclaimer
2014 Research on Adjoint Kernelled Quasidifferential
Si-Da Lin, Fu-Min Xiao, Zun-Quan Xia, Li-Ping Pang
Abstr. Appl. Anal. 2014(SI56): 1-10 (2014). DOI: 10.1155/2014/131482


The quasidifferential of a quasidifferentiable function in the sense of Demyanov and Rubinov is not uniquely defined. Xia proposed the notion of the kernelled quasidifferential, which is expected to be a representative for the equivalence class of quasidifferentials. Although the kernelled quasidifferential is known to have good algebraic properties and geometric structure, it is still not very convenient for calculating the kernelled quasidifferentials of f and min f i i a finite index set I , where f and f i are kernelled quasidifferentiable functions. In this paper, the notion of adjoint kernelled quasidifferential, which is well-defined for f and min f i i I , is employed as a representative of the equivalence class of quasidifferentials. Some algebraic properties of the adjoint kernelled quasidifferential are given and the existence of the adjoint kernelled quasidifferential is explored by means of the minimal quasidifferential and the Demyanov difference of convex sets. Under some condition, a formula of the adjoint kernelled quasidifferential is presented.


Download Citation

Si-Da Lin. Fu-Min Xiao. Zun-Quan Xia. Li-Ping Pang. "Research on Adjoint Kernelled Quasidifferential." Abstr. Appl. Anal. 2014 (SI56) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07021774
MathSciNet: MR3178847
Digital Object Identifier: 10.1155/2014/131482

Rights: Copyright © 2014 Hindawi


Vol.2014 • No. SI56 • 2014
Back to Top